Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Albuquerque, NM

July 4, 2015Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 4, 2015, 3:20 PM MDT for Colfax County, New Mexico. It was in force for 115 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 3:20 PM MDT (21:20 UTC)
Expired
Jul 4, 2015, 5:15 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 222 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:45 PM MDTFLASH FLOOD5 Wsw Ute Park, NMFLOOD WATERS ACROSS HIGHWAY 64 WITHIN CIMARRON CANYON FORCED ROCKS...MUD...AND DEBRIS OVER ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WGUS55 KABQ 042120
FFWABQ
NMC007-042315-
/O.NEW.KABQ.FF.W.0028.150704T2120Z-150704T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 515 PM MDT
    
* AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING VERY HEAVY RAIN WITHIN THE PONIL CREEK AND 
  CIMARRON RIVER DRAINAGES. THIS WILL IMPACT PHILMONT SCOUT RANCH 
  AND CIMARRON CANYON STATE PARK. FLASH FLOODING IS LIKELY ALONG 
  PONIL CREEK...STATE ROAD 204...AND HIGHWAY 64.

* LOCATIONS IMPACTED INCLUDE...
  CIMARRON...EAGLE NEST...CIMARRON CANYON STATE PARK AND UTE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.

&&

LAT...LON 3654 10489 3649 10494 3651 10524 3672 10524
      3672 10506

$$

GUYER
1 follow-up statement
053 
WGUS75 KABQ 042324
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT SAT JUL 4 2015

NMC007-042334-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-150704T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
524 PM MDT SAT JUL 4 2015

...THE FLASH FLOOD WARNING FOR WEST CENTRAL COLFAX COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HIGH WATER FLOWS ARE STILL POSSIBLE ALONG CREEKS AND 
STREAMS IN THE AREA. 

LAT...LON 3654 10489 3649 10494 3651 10524 3672 10524
      3672 10506

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:13 PM MDT, 7 minutes earlier.

Area forecast discussion, Jul 4, 3:13 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MDT SAT JUL 4 2015

CORRECTION TO ADD UPDATED FIRE WEATHER DISCUSSION.

.SYNOPSIS...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT NEW
MEXICO FOR THE REMAINDER OF THIS WEEKEND INTO MUCH OF NEXT WEEK.
THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND PERHAPS
SOME FLASH FLOODING. THE UPPER HIGH CENTER WILL DRIFT EAST OVER
NEW MEXICO AND WEAKEN THROUGH SUNDAY. STORM MOTIONS WILL BECOME
NEARLY STATIONARY UNDER THE HIGH CENTER. BY NEXT WEEK...THE UPPER
HIGH CENTER WILL MOVE SOUTHEAST INTO WEST TEXAS AND DELIVER A MORE
TRADITIONAL SOUTH TO NORTH MONSOON FLOW PATTERN OVER CENTRAL AND
WESTERN NEW MEXICO...WITH LOCALLY HEAVY RAINFALL CONTINUING. A
SLIGHT DRYING AND WARMING TREND IS POSSIBLE BY LATTER HALF OF NEXT
WEEK.

&&

.DISCUSSION...
NOT MUCH CHANGE FROM PREVIOUS FORECAST CYCLE FOR THE NEXT 7 DAYS.
HIGH MOISTURE CONTENT AND ABUNDANT SOLAR INSOLATION TODAY HAS LED
TO NUMEROUS SHRA/TRSRA WITH LOCALLY HEAVY RAINFALL. OUTFLOWS ARE
WORKING EFFICIENTLY TODAY TO KEEP STORMS DISPLACING EACH OTHER AND
LIMITING THREAT FOR ANY ONE MORE GETTING HAMMERED BY TORRENTIAL
RAINFALL. THAT IS HELPING TO ALLEVIATE THE FLASH FLOOD THREAT SO
FAR. SHORT-TERM GUIDANCE CONTINUES TO FOCUS HEAVIEST PRECIP OVER
THE AREA FROM CATRON COUNTY TO GRANTS...ABQ/SAF AND THE CENTRAL
HIGHLANDS THROUGH THIS EVENING.

SUNDAY STILL REMAINS A CHALLENGE AS MODELS ARE SIGNIFICANTLY AT
ODDS WITH COVERAGE AREAS...SO STUCK WITH A GENERAL CLIMO POP AND
NUDGED TO CONSENSUS OF GUIDANCE. THE NEXT BIG ROUND OF WIDESPREAD
HEAVIER PRECIP STILL APPEARS ON THE TARGET FOR MONDAY FROM THE
EAST SLOPES OF THE SANGRES ACROSS THE PLAINS. A POTENT MOIST LOW
LEVEL BOUNDARY WILL MOVE SOUTHWEST OVER THE AREA AND THROUGH GAPS
INTO THE CENTRAL MTS MONDAY NIGHT. THIS WILL AID A BIG UPTICK FOR
TUESDAY WITHIN CENTRAL AND WESTERN NM. AGAIN...THE POTENTIAL FOR
FLASH FLOODING EXISTS JUST ABOUT ANYWHERE...ESPECIALLY OVER BURN
SCAR AREAS...URBAN DRAINAGES...AND LOCALES THAT HAVE RECENTLY SEEN
VERY HEAVY RAINFALL.

A SLIGHT DOWNTICK IN COVERAGE MAY BEGIN WEDNESDAY AS THE UPPER
HIGH BUILDS SOUTH OF NEW MEXICO AND BATTLES AN DEEPENING TROUGH
ALONG THE WEST COAST. A 70-90KT 300MB JET AXIS WILL WORK INTO THE
GREAT BASIN WITH AN ASSOCIATED DRY INTRUSION. THIS WOULD FOCUS
CONVECTIVE MORE INTO THE HIGH TERRAIN AND NEARBY EAST SLOPES BY
THE END OF THE WEEK...ALONG WITH INCREASING MAX TEMPS.

GUYER

&&

.FIRE WEATHER...
HEALTHY CROP OF SHOWERS AND STORMS SO FAR THIS AFTN
FROM IMMEDIATELY EAST OF THE CENTRAL MTN CHAIN ON WEST...THOUGH
ACROSS THE NW PLATEAU AREA NOT MUCH YET. MAJORITY OF STORMS LIKELY
PRODUCING SIGNIFICANT WETTING RAINS. UPPER HIGH STILL LOOKS PRETTY
LIKELY TO RECENTER ITSELF JUST TO THE SOUTH AND SE OF THE FCST AREA
LATE TONIGHT INTO SUNDAY. WITH A WEAK MID TO UPPER LEVEL TROUGH
MOVING OVER COLORADO AND NORTHERN NEW MEXICO CHANCES FOR WETTING
RAIN WILL CONTINUE IF NOT INCREASE A BIT MOST AREAS AS A RESULT.
VENT RATES WILL LIKELY INCREASE AT LEAST A LITTLE ON SUNDAY AS
SLIGHTLY STRONGER WINDS DEVELOP AND A  LOW LEVEL LEE SIDE TROUGH
DEEPENS OVER SOUTHEAST COLORADO INCREASING THE SURFACE PRESSURE
GRADIENT ACROSS ROUGHLY THE NE HALF OF THE STATE.

TIMING OF THE BACKDOOR FRONT IS STILL SIMILAR AS PREVIOUSLY
INDICATED...MOVING DOWN THE EASTERN PLAINS ON MONDAY...THEN THROUGH
THE CENTRAL MOUNTAIN CHAIN MONDAY NIGHT. THIS SHOULD BRING IN A
FRESH LOW LEVEL INFLUX OF MOISTURE ACROSS THE AREA AND KEEP MOISTURE
CONTENT THROUGH THE TROPOSPHERE ABOVE SEASONAL NORMALS ACROSS MOST
OF THE AREA. THIS WILL ALSO LIKELY RESULT IN ANOTHER INCREASE IN
SHOWER AND STORM COVERAGE FOR MUCH OF THE EAST MON AND MON NIGHT
WHERE LOCALLY HEAVY RAINFALL IS POSSIBLE...THEN WEST AND CENTRAL
TUE. TEMPERATURES AND VENT RATES TREND DOWN TUESDAY...ESPECIALLY
EAST...BEHIND THE FRONT.

THE FORECAST FOR MID TO LATE NEXT WEEK STILL INDICATED A GENERALLY
WEAK WEST TO SW FLOW ALOFT OVER THE AREA WITH THE UPPER HIGH SOUTH
OF THE AREA AND PLENTY OF MOISTURE REMAINING OVER THE STATE FOR
DAILY ROUNDS OF STORMS... FAVORING CENTRAL AND WESTERN AREAS.

43

&&

.AVIATION...
18Z TAF CYCLE
SHRA/TSRA ALREADY INCREASING ACROSS MUCH OF THE NORTHERN GILA
REGION...WEST CENTRAL...CENTRAL AND NORTH CENTRAL NM. AFTER 19 OR
20Z EXPECT INCREASING POTENTIAL FOR TSRA IMPACTS...MAINLY STRONG
GUSTS...VERY HEAVY RAIN...LIGHTNING STRIKES AND IN A FEW CASES SMALL
HAIL...IN THE VICINITY OF TAF SITES GUP...SAF...LVS...ABQ AND AEG
AND AFTER APPROX 22Z VICINITY OF FMN. GENERALLY TSRA DEVELOPMENT
FIRST MAINLY NEAR MOUNTAINS THEN MOVING OFF TOWARD ADJACENT
HIGHLANDS/VALLEYS LATE AFTERNOON AND EVENING. HOWEVER TSRA MOTION
LIKELY TO BE VERY SLOW AND RATHER ERRATIC IN DIRECTION. EXPECT
MVFR IMPACTS AND MT OBSCURATIONS WITH STORMS...ALTHOUGH EVEN
SHORT LIVED IFR CONDITIONS POSS WITH THE STRONGEST TSRA. AT LEAST
A FEW PATCHES OF MVFR TO IFR CIGS AND FOG REDUCED VSBY ACROSS THE
NW THIRD TO HALF OF THE FCST AREA BETWEEN 09Z AND 15Z SUN. OUTSIDE
OF STORMS AND THE AFOREMENTIONED EARLY MORNING LOW CIGS AND FOG
POTENTIAL...VFR CONDITIONS ARE FORECAST. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  86  64  84 /  40  20  30  30
DULCE...........................  55  79  54  79 /  60  50  40  40
CUBA............................  56  79  55  78 /  60  60  50  50
GALLUP..........................  59  81  57  80 /  50  30  30  40
EL MORRO........................  56  80  55  80 /  70  50  40  40
GRANTS..........................  59  84  58  84 /  50  50  30  40
QUEMADO.........................  58  79  57  81 /  60  50  20  50
GLENWOOD........................  60  81  58  85 /  50  40  30  30
CHAMA...........................  52  72  51  71 /  60  60  50  60
LOS ALAMOS......................  61  80  60  79 /  60  50  60  60
PECOS...........................  58  80  58  78 /  60  50  50  60
CERRO/QUESTA....................  54  74  53  70 /  60  40  60  70
RED RIVER.......................  49  65  49  61 /  70  40  60  70
ANGEL FIRE......................  51  69  51  64 /  70  60  70  70
TAOS............................  56  80  54  77 /  40  40  50  60
MORA............................  55  76  55  72 /  60  60  50  60
ESPANOLA........................  61  86  59  86 /  40  30  40  40
SANTA FE........................  61  79  60  79 /  50  40  40  50
SANTA FE AIRPORT................  61  84  60  83 /  40  30  40  40
ALBUQUERQUE FOOTHILLS...........  66  87  65  88 /  50  40  50  30
ALBUQUERQUE HEIGHTS.............  68  89  66  90 /  30  30  30  30
ALBUQUERQUE VALLEY..............  67  91  66  93 /  30  20  30  30
ALBUQUERQUE WEST MESA...........  68  92  66  95 /  40  30  40  30
LOS LUNAS.......................  67  90  66  93 /  30  20  30  20
RIO RANCHO......................  67  91  65  92 /  50  30  40  30
SOCORRO.........................  67  92  66  95 /  30  30  30  30
SANDIA PARK/CEDAR CREST.........  60  83  60  85 /  50  60  50  30
TIJERAS.........................  61  86  61  88 /  50  50  50  30
MORIARTY/ESTANCIA...............  57  86  57  86 /  40  40  40  30
CLINES CORNERS..................  59  82  59  82 /  50  50  40  40
GRAN QUIVIRA....................  61  83  60  86 /  30  30  40  30
CARRIZOZO.......................  63  87  63  88 /  30  20  30  30
RUIDOSO.........................  59  79  60  79 /  30  50  30  40
CAPULIN.........................  59  81  60  73 /  20  20  30  70
RATON...........................  58  84  58  77 /  20  10  30  60
SPRINGER........................  60  86  61  81 /  20  20  30  60
LAS VEGAS.......................  57  80  57  76 /  30  50  30  60
CLAYTON.........................  65  91  64  84 /  10   5  20  70
ROY.............................  63  85  62  82 /  10   5  30  60
CONCHAS.........................  68  95  68  91 /  10   5  20  60
SANTA ROSA......................  67  92  67  91 /  10   5  30  40
TUCUMCARI.......................  69  95  69  92 /  10   5  20  40
CLOVIS..........................  66  91  67  89 /   5   5  20  30
PORTALES........................  67  92  68  90 /   5   5  20  30
FORT SUMNER.....................  68  92  68  92 /   5   5  20  30
ROSWELL.........................  68  94  69  98 /   5   5  20  20
PICACHO.........................  63  89  64  91 /  10  20  30  30
ELK.............................  61  81  62  82 /  10  30  30  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

42
Hazardous weather outlook, Jul 4, 4:54 AM MDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 AM MDT SAT JUL 4 2015

NMZ501>540-051130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
454 AM MDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH LATE
EVENING WITH ISOLATED ACTIVITY CONTINUING AFTER MIDNIGHT. STORM
MOTION WILL ONCE AGAIN BE SLOW AND RAIN COULD BECOME LOCALLY
HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY
OVER RECENT BURN SCARS. THE STRONGER STORMS WILL LIKELY PRODUCE
SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO AVOID CAMPING
IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING
CREEKS OR STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND
EVENING THROUGH THE HOLIDAY WEEKEND AND INTO NEXT WEEK. LOCALIZED
AREAS OF FLASH FLOODING...ESPECIALLY OVER RECENT BURN SCARS IS
POSSIBLE. REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY
ARROYOS...DITCHES AS WELL AS FLOWING CREEKS OR STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Jul 4, 1:18 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT SAT JUL 4 2015

NMZ518-041945-
SANTA FE METRO AREA-
118 PM MDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SANTA FE COUNTY
UNTIL 145 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA CIENEGA...OR 8 MILES SOUTHWEST OF SANTA
FE...MOVING SOUTHEAST AT 15 MPH.

LOTS OF PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE
WITH THIS STORM.

BRIEF TORRENTIAL RAINFALL WILL ALSO OCCUR WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN SANTA FE...ELDORADO AT SANTA FE AND LA CIENEGA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 271 AND 279.

&&

LAT...LON 3557 10616 3567 10608 3557 10594 3546 10604
TIME...MOT...LOC 1918Z 307DEG 13KT 3558 10604

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:12 PM MDTSpecial Weather StatementABQValencia33 min
Jul 3, 6:32 PM MDTAreal Flood AdvisoryABQValencia118 min
Jul 3, 7:11 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 3, 7:54 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Jul 3, 11:45 PM MDTAreal Flood AdvisoryABQQuay2 hr
Jul 4, 11:20 AM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval115 min
Jul 4, 11:39 AM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe111 min
Jul 4, 11:52 AM MDTAreal Flood AdvisoryABQSan Miguel113 min
Jul 4, 1:00 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 4, 1:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 4, 1:57 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance78 min
Jul 4, 2:00 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 4, 2:28 PM MDTFlash Flood WarningABQBernalillo, Torrance2 hr
Jul 4, 2:36 PM MDTAreal Flood AdvisoryABQSandoval84 min
Jul 4, 2:46 PM MDTAreal Flood AdvisoryABQBernalillo89 min
Jul 4, 2:58 PM MDTAreal Flood AdvisoryABQCibola, McKinley92 min
Jul 4, 3:09 PM MDTAreal Flood AdvisoryABQMcKinley2 hr
Jul 4, 3:36 PM MDTAreal Flood AdvisoryABQBernalillo84 min
Jul 4, 4:28 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Jul 4, 4:43 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Jul 4, 5:01 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance89 min
Jul 4, 5:02 PM MDTAreal Flood AdvisoryABQSocorro, Torrance118 min
Jul 4, 5:43 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.